staple
With cedram.org

Search the site


Year 2015

1  2


Jeffrey D. Achter; Rachel Pries
Superspecial rank of supersingular abelian varieties and Jacobians
Vol. 27 no. 3 (2015), p. 605-624 Details
Alexandre Aksenov
Counting solutions without zeros or repetitions of a linear congruence and rarefaction in $b$-multiplicative sequences.
Vol. 27 no. 3 (2015), p. 625-654 Details
Roland Bacher
Constructions of some perfect integral lattices with minimum $4$
Vol. 27 no. 3 (2015), p. 655-687 Details
Eva Bayer-Fluckiger; Piotr Maciak
Upper bounds for the Euclidean minima of abelian fields
Vol. 27 no. 3 (2015), p. 689-697 Details
Henri Cohen
Computing $L$-Functions: A Survey
Vol. 27 no. 3 (2015), p. 699-726 Details
Anh Tuan Do; Kirill Vankov
On special values of standard $L$-functions of Siegel cusp eigenforms of genus 3
Vol. 27 no. 3 (2015), p. 727-744 Details
Daniel Dombek; Zuzana Masáková; Tomáš Vávra
Confluent Parry numbers, their spectra, and integers in positive- and negative-base number systems
Vol. 27 no. 3 (2015), p. 745-768 Details
Christelle Guichard; Jean-Louis Verger-Gaugry
On Salem numbers, expansive polynomials and Stieltjes continued fractions
Vol. 27 no. 3 (2015), p. 769-804 Details
Antonella Perucca
The prime divisors of the number of points on abelian varieties
Vol. 27 no. 3 (2015), p. 805-814 Details
Hiromichi Yanai
On the index of degeneracy of a CM abelian variety
Vol. 27 no. 3 (2015), p. 815-820 Details
Catherine Goldstein
Axel Thue in context
(Axel Thue en contexte)
Vol. 27 no. 2 (2015), p. 309-337 Details
Axel Thue (translated by Fabien Pazuki)
Om en generel i store hele tal uløsbar ligning (Sur une équation générale insoluble en grands nombres entiers)
(On a general equation with no solution in large integers)
Vol. 27 no. 2 (2015), p. 339-352 Details
Shabnam Akhtari
Integral points on a certain family of elliptic curves
Vol. 27 no. 2 (2015), p. 353-373 Details
Jean-Paul Allouche
Thue, Combinatorics on words, and conjectures inspired by the Thue-Morse sequence
Vol. 27 no. 2 (2015), p. 375-388 Details
Michael A. Bennett; Amir Ghadermarzi
Extremal families of cubic Thue equations
Vol. 27 no. 2 (2015), p. 389-403 Details
Attila Bérczes
Effective results for division points on curves in $\mathbb{G}_m^2$
Vol. 27 no. 2 (2015), p. 405-437 Details
Daniel Bertrand
Generalized jacobians and Pellian polynomials
Vol. 27 no. 2 (2015), p. 439-461 Details
Yann Bugeaud
Quadratic approximation to automatic continued fractions
Vol. 27 no. 2 (2015), p. 463-482 Details
Simon Dauguet
Généralisations quantitatives du critère d’indépendance linéaire de Nesterenko
(Quantitave Generalizations of Nesterenkos’s Linear Independence Criteria)
Vol. 27 no. 2 (2015), p. 483-498 Details
Lars Kühne
Logarithms of algebraic numbers
Vol. 27 no. 2 (2015), p. 499-535 Details
Claude Levesque; Michel Waldschmidt
A family of Thue equations involving powers of units of the simplest cubic fields
Vol. 27 no. 2 (2015), p. 537-563 Details
Tanguy Rivoal
Simultaneous Padé approximants to the Euler, exponential and logarithmic functions
Vol. 27 no. 2 (2015), p. 565-589 Details
Damien Roy
Construction of points realizing the regular systems of Wolfgang Schmidt and Leonard Summerer
Vol. 27 no. 2 (2015), p. 591-603 Details
Victor Beresnevich; Dmitry Kleinbock; Gregory Margulis
Non-planarity and metric Diophantine approximation for systems of linear forms
Vol. 27 no. 1 (2015), p. 1-31 Details
Dohoon Choi; Subong Lim; Wissam Raji
Period functions of half-integral weight modular forms
Vol. 27 no. 1 (2015), p. 33-45 Details
Mirela Ciperiani; Jakob Stix
Galois sections for abelian varieties over number fields
Vol. 27 no. 1 (2015), p. 47-52 Details
Joseph Cohen; Jack Sonn
A cyclotomic generalization of the sequence $\gcd (a^n-1,b^n-1)$
Vol. 27 no. 1 (2015), p. 53-65 Details
Nuno Freitas; Samir Siksek
Criteria for Irreducibility of mod $p$ Representations of Frey Curves
Vol. 27 no. 1 (2015), p. 67-76 Details
S. Mohammad Hadi Hedayatzadeh
Exterior Powers of Lubin-Tate Groups
Vol. 27 no. 1 (2015), p. 77-148 Details
Yuichi Kamiya; Leo Murata
Certain codes related to generalized paperfolding sequences
Vol. 27 no. 1 (2015), p. 149-169 Details

1  2